# SDR DALA2018091705639

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 80,048 hours, 36,544 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUME EVENT IN CABIN. FOUND EVIDENCE OF CONTAMINATION DUE TO OIL LEAK INTO APU INLET EXTERNALLY. FOUND FUEL IN AFT APU DRAIN MAST. CLEANED APU INLET AREA. REMOVED AND REPLACED ACCESSORY COOLING FAN, FUEL CONTROL UNIT AND BOTH RECIRC FILTERS. FOUND FRESH OIL CONTAMINATION. APU CHANGE REQUIRED. REMOVED AND REPLACED APU.
